Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering with MCTD, hypothyroidism, asthma, have multiple dry patches on arms and legs post formation of dent, nausea, diarrhea. Help?

I have multiple dry patches that have appeared on my arms and legs. The first was on my shin and started as a dent that changed into a reddish, dry, slightly flakey spot. Now I have more forming on my legs and arms. The original one (3 months or more old) is still there and is now just a crusty, dry spot. I have had several others form then the dryness goes away and a white mark appears (I am white but darker complected.) the spots will not tan . There is one on my arm above where I wear my watch that is extremely irrated and redder than the others. Now I am getting nauseated and have the diarrhea. It may be unrelated. I have MCTD, hypotyroidism, asthma , and stinging insect allergies. I am on Synthroid , Cytomel , adipex , Adair, and albuterol. I am 35, 128, and other than the diagnosises, I am in good health...
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
MANY OF YOUR SYMPTOMPS AND SIGNS ARE RELATED TO COMMON FOOD COMPONENTS LIKE MILK WHEAT AND POTATO
YOU HAVE TO GET BLOOD SERUM TEST FOR FOOD SPECIFIC ANTIBODIES FOR MILK WHEAT POTATO CHANA RICE NUTS EGGS
OR OTHER FOOD WHICH ARE YOUR FAVOURITE AND YOU LIKE MOST
AFTER THE TEST GO FOR ELIMINATION OF FOODS COMING POSITIVE RESULT AFTER 3 WEEK OF ELIMINATION YOUR MANY SIGNS AND SYMPTOMPS WILL DISAPPEAR
AFTER THAT YOU START DESENSITISATION THERAPY TO ADD THT FOODS AGAIN IN YOUR DIETS
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor